0
ADDITIONAL TECHNICAL PAPERS

Feedback Stabilization of Quasi-Integrable Hamiltonian Systems

[+] Author and Article Information
W. Q. Zhu

Z. L. Huang

Department of Mechanics, Zhejiang University, Hangzhou 310027, P. R. China

J. Appl. Mech 70(1), 129-136 (Jan 23, 2003) (8 pages) doi:10.1115/1.1483833 History: Received July 12, 2000; Revised January 15, 2002; Online January 23, 2003
Copyright © 2003 by ASME
Your Session has timed out. Please sign back in to continue.

References

Kushner, J., 1967, Stochastic Stability and Control, Academic Press, New York.
Khasminskii, R. Z., 1980, Stochastic Stability of Differential Equation, Sijthoff & Noordhoff, Alphen ann den Rijn.
Florchinger,  D., 1995, “Lyapunov-Like Technique for Stochastic Stability,” SIAM J. Control Optim., 33, pp. 1151–1169.
Florchinger,  D., 1997, “Feedback Stabilization of Affine in the Control Stochastic Differential Systems by the Control Lyapunov Function Method,” SIAM J. Control Optim., 35, pp. 500–511.
Pan,  Z., and Basar,  T., 1999, “Backstepping Controller Design for Nonlinear Stochastic Systems Under a Risk-Sensitive Cost Criterion,” SIAM J. Control Optim., 37, pp. 957–995.
Deng,  H., and Krstic,  M., 1997, “Stochastic Nonlinear Stabilization—Part II: Inverse Optimality,” Syst. Control Lett., 32, pp. 151–159.
Deng,  H., and Krstic,  M., 1999, “Output-Feedback Stochastic Nonlinear Stabilization,” IEEE Trans. Autom. Control, 44, pp. 328–333.
Deng,  H., and Krstic,  M., 2000, “Output-Feedback Stabilization of Stochastic Nonlinear Systems Driven by Noise of Unknown Covariance,” Syst. Control Lett., 39, pp. 173–182.
Tsinias,  J., 1998, “Stochastic Input-to-State Stability and Applications to Global Feedback Stabilization,” Int. J. Control, 71, pp. 905–930.
Oseledec,  V. I., 1968, “A Multiplicative Ergodic Theorem: Lyapunov Characteristic Number for Dynamical Systems,” Trans. Moscow Mathematical Society, 19, pp. 197–231.
Khasminskii,  R. Z., 1967, “Necessary and Sufficient Conditions for the Asymptotic Stability of Linear Stochastic Systems,” Theor. Probab. Appl., 12, pp. 144–147.
Ariaratnam,  S. T., and Xie,  W. C., 1992, “Lyapunov Exponents and Stochastic Stability of Coupled Linear Systems Under Real Noise Excitation,” ASME J. Appl. Mech., 59, pp. 664–673.
Zhu,  W. Q., and Huang,  Z. L., 1999, “Lyapunov Exponents and Stochastic Stability of Quasi-Integrable-Hamiltonian Systems,” ASME J. Appl. Mech., 66, pp. 211–217.
Zhu,  W. Q., Huang,  Z. L., and Yang,  Y. Q., 1997, “Stochastic Averaging of Quasi-Integrable-Hamiltonian Systems,” ASME J. Appl. Mech., 64, pp. 975–984.
Huang,  Z. L., and Zhu,  W. Q., 2000, “Lyapunov Exponent and Almost Sure Asymptotic Stability of Quasi-Linear Gyroscopic Systems,” Int. J. Non-Linear Mech., 35, pp. 645–655.
Zhu,  W. Q., and Ying,  Z. G., 1999, “Optimal Nonlinear Feedback Control of Quasi Hamiltonian Systems,” Sci. China, Ser. A: Math., Phys., Astron., 42, pp. 1213–1219.
Zhu,  W. Q., Ying,  Z. G., Ni,  Y. Q., and Ko,  J. M., 2000, “Optimal Nonlinear Stochastic Control of Hysteretic Systems,” J. Eng. Mech., 126, pp. 1027–1032.
Zhu,  W. Q., Ying,  Z. G., and Soong,  T. T., 2001, “An Optimal Nonlinear Feedback Control Strategy for Randomly Excited Structural Systems,” Nonlinear Dyn., 24, pp. 31–51.
Zhu,  W. Q., and Yang,  Y. Q., 1997, “Stochastic Averaging of Quasi-Nonintegrable-Hamiltonian Systems,” ASME J. Appl. Mech., 64, pp. 157–164.
Wong,  E., and Zakai,  M., 1965, “On the Relation Between Ordinary and Stochastic Equations,” Int. J. Eng. Sci., 3, pp. 213–229.
Khasminskii,  R. Z., 1968, “On the Averaging Principle for Stochastic Differential Equation,” Kibernetika, 4, pp. 260–279 (in Russian).
Kushner,  J., 1978, “Optimality Conditions for the Average Cost Per Unit Time Problem With a Diffusion Model,” SIAM J. Control Optim., 16, pp. 330–346.
Lin, Y. K., and Cai, G. Q., 1995, Probabilistic Structure Dynamics, Advanced Theory and Applications, McGraw-Hill, New York.

Figures

Grahic Jump Location
The largest Lyapunov exponents λmax and λ̄max of uncontrolled and optimally controlled system (32) versus intensity D1=D2=D of stochastic excitations. ω=1.0, γ=1.0, δ=3, β1122=0.01,β1221=0.0,c11=c22=1.0,c12=c21=2.0,f1=f2=0.0005,R1=R2=1.0.
Grahic Jump Location
The largest Lyapunov exponents λmax and λ̄max of uncontrolled and optimally controlled system (32) versus intensity δ of nonlinearity. ω=1.0, γ=1.0, β1122=0.01,β1221=0.0,c11=c22=1.0,c12=c21=2.0,f1=f2=0.0005,R1=R2=1.0,D1=D2=0.01.
Grahic Jump Location
The largest Lyapunov exponent λ̄max of optimally controlled system (32) versus f1=f2=f. ω=1.0, γ=1.0, δ=3, β1122=0.01,β1221=0.0,c11=c22=1.0,c12=c21=2.0,R1=R2=1.0,D1=D2=0.01.
Grahic Jump Location
The largest Lyapunov exponent λ̄max of optimally controlled system (32) versus R1=R2=R. ω=1.0, γ=1.0, δ=3, β1122=0.01,β1221=0.0,c11=c22=1.0,c12=c21=2.0,f1=f2=0.0005,D1=D2=0.01.

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In